Bounded Solutions of Ideal MHD with Compact Support in Space-Time

Loading...
Thumbnail Image
Access rights
openAccess
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2021-01
Major/Subject
Mcode
Degree programme
Language
en
Pages
Series
Archive for Rational Mechanics and Analysis
Abstract
We show that in 3-dimensional ideal magnetohydrodynamics there exist infinitely many bounded solutions that are compactly supported in space-time and have non-trivial velocity and magnetic fields. The solutions violate conservation of total energy and cross helicity, but preserve magnetic helicity. For the 2-dimensional case we show that, in contrast, no nontrivial compactly supported solutions exist in the energy space.
Description
| openaire: EC/H2020/307179/EU//GFTIPFD
Keywords
Other note
Citation
Faraco, D, Lindberg, S & Székelyhidi, L 2021, ' Bounded Solutions of Ideal MHD with Compact Support in Space-Time ', Archive for Rational Mechanics and Analysis, vol. 239, no. 1, pp. 51-93 . https://doi.org/10.1007/s00205-020-01570-y